# SDR JJBA20240624040

- Difficulty date: June 18, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N14186
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500924
- Aircraft time: 37,426 hours, 27,639 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retaining Ring
- Part number: PE2502817
- Condition: Faulted
- Location: Main Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR CAN OPEN ONLY FROM OUTSIDE. TROUBLESHOOT DOOR CHECK SECURITY OF INTERNAL DOOR RED HANDLE FOUND NO DEFECTS RESECURED DOOR HANDLE AND TRIED TO OPEN MCD. THE RETAINING RING WAS HYPER EXTENDED AND OUT OF PLACE. THIS CAUSED THE TORQUE TUBE TO INTERMITTENTLY SLIDE AROUND. REMOVED AND REPLACED THE RETAINING RING. OPS CHECK SAT.
